VOL. 41 · NO. 2 | 2011
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 41 (2), (2011)
No abstract available
Lynn Erbe, Allan Peterson
Rocky Mountain J. Math. 41 (2), 349-352, (2011) DOI: 10.1216/RMJ-2011-41-2-349
No abstract available
Articles
Ferhan M. Atici, Paul W. Eloe
Rocky Mountain J. Math. 41 (2), 353-370, (2011) DOI: 10.1216/RMJ-2011-41-2-353
KEYWORDS: Discrete fractional calculus, discrete Mittag-Leffler function, 39A12, 34A25, 26A33
No abstract available
Richard Avery, Douglas Anderson, Johnny Henderson
Rocky Mountain J. Math. 41 (2), 371-386, (2011) DOI: 10.1216/RMJ-2011-41-2-371
KEYWORDS: Multiple fixed-point theorems, Leggett-Williams, Expansion, compression, 47H10
No abstract available
Jerrold Bebernes, Yutian Lei, Congming Li
Rocky Mountain J. Math. 41 (2), 387-410, (2011) DOI: 10.1216/RMJ-2011-41-2-387
KEYWORDS: integral equations, weighted Hardy-Littlewood-Sobolev inequality, asymptotic analysis, 45E10, 45G05
No abstract available
Alberto Bressan, Russell Deforest
Rocky Mountain J. Math. 41 (2), 411-444, (2011) DOI: 10.1216/RMJ-2011-41-2-411
No abstract available
Robert S. Cantrell, Chris Cosner, Salomé Martínez
Rocky Mountain J. Math. 41 (2), 445-455, (2011) DOI: 10.1216/RMJ-2011-41-2-445
No abstract available
David Eberly, Jerrold Bebernes
Rocky Mountain J. Math. 41 (2), 457-470, (2011) DOI: 10.1216/RMJ-2011-41-2-457
No abstract available
Lynn Erbe, Jia Baoguo, Allan Peterson
Rocky Mountain J. Math. 41 (2), 471-491, (2011) DOI: 10.1216/RMJ-2011-41-2-471
KEYWORDS: ‎oscillation‎, superlinear dynamic equation, isolated time scale, 34K11, 39A10, 39A99
No abstract available
David Hartenstine, Matthew Rudd
Rocky Mountain J. Math. 41 (2), 493-504, (2011) DOI: 10.1216/RMJ-2011-41-2-493
KEYWORDS: $p$-Laplacian, mean-value property, $p$-harmonic functions, viscosity solutions, 35J92, 35J70, 35D40
No abstract available
N.I. Kavallaris, A.A. Lacey, C.V. Nikolopoulos, D.E. Tzanetis
Rocky Mountain J. Math. 41 (2), 505-534, (2011) DOI: 10.1216/RMJ-2011-41-2-505
KEYWORDS: Electrostatic MEMS, quenching of solution, hyperbolic non-local problems, 35K55, 35J60, 74H35, 74G55, 74K15
No abstract available
Vy Khoi Le
Rocky Mountain J. Math. 41 (2), 535-553, (2011) DOI: 10.1216/RMJ-2011-41-2-535
KEYWORDS: 35J85, 49Q10, 53A10, 47J20, 47J30
No abstract available
Nguyen Hoang Loc, Klaus Schmitt
Rocky Mountain J. Math. 41 (2), 555-572, (2011) DOI: 10.1216/RMJ-2011-41-2-555
KEYWORDS: Singular elliptic problems, Sub-supersolutions, maximum principle, 35B45, 35J60, 35J65
No abstract available
Jean Mawhin, H.B. Thompson
Rocky Mountain J. Math. 41 (2), 573-596, (2011) DOI: 10.1216/RMJ-2011-41-2-573
KEYWORDS: 34B10, 34B15
No abstract available
Hal L. Smith
Rocky Mountain J. Math. 41 (2), 597-613, (2011) DOI: 10.1216/RMJ-2011-41-2-597
No abstract available
William C. Troy
Rocky Mountain J. Math. 41 (2), 615-630, (2011) DOI: 10.1216/RMJ-2011-41-2-615
KEYWORDS: Ito's lemma, extinction, geometric mean, 34B15, 34C23, 34C11
No abstract available
Back to Top